# SDR AALA202011179015

- Difficulty date: November 10, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 14,787 hours, 6,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3810
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BLEND OUT PREVIOUSLY ACCOMPLISHED TO REPAIR GOUGES ON FUSELAGE SKIN BELOW CAPTAIN WINDSHIELD AT BS 200 AND LBL 20 AT WL 246.1.  DURING THE CURRENT MAIN BASE VISIT ADDITIONAL WEAR DAMAGE WAS FOUND, WHICH EXCEEDED LIMITATIONS.  REPAIRED SKIN PER EA 309681 AND SRM 53-00-01-1A-1.
